MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, the enroute 014 guidewire caused a dissection.No intervention was performed.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.
 
Event or Problem Description

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
amy carter
parkmore west business park,
galway,, H91 C-K22
EI   H91 CK22
MDR Report Key21736838
Report Number3006010712-2025-00016
Device Sequence Number4046629
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)271231(10)8804592
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number8804592
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown